# SDR BSAASDR0612

- Difficulty date: April 30, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- Aircraft time: 19,764 hours, 27,301 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 11436406811
- Part serial: 948B91
- Condition: Failed
- Location: Landing Gear Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CREW DIDN'T GET A GEAR NOT DOWN WARNING WHEN THROTTLES WERE RETARDED, WHEN THE LANDING GEAR WAS SELECTED DOWN, THERE WAS NO RED INTRANSIT LIGHT AND THE GEAR DOWN 3 GREEN INDICATORS DIDN'T COME ON.  CREW PERFORMED A FLYBY OF THE TOWER, WHICH VERIFIED ALL 3 GEAR WERE EXTENDED.  CREW PERFORMED MANUAL EXTENSION PROCEDURES TO VERIFY GEAR WAS LOCKED DOWN.  CREW LANDED WITH NO FURTHER PROBLEMS.  MAINTENANCE FOUND LANDING GEAR TIME DELAY PRINTED CIRCUIT BOARD HAD FAILED.  PART WAS REPLACED AND LANDING GEAR AND SYSTEMS OPS CHECKED GOOD.
